A spectral Monte Carlo method for the Poisson equation - Archive ouverte HAL Access content directly
Journal Articles Monte Carlo Methods and Applications Year : 2004

A spectral Monte Carlo method for the Poisson equation

(1) , (2, 3)
1
2
3

Abstract

no abstract
Not file

Dates and versions

hal-01479844 , version 1 (28-02-2017)

Identifiers

  • HAL Id : hal-01479844 , version 1

Cite

Emmanuel Gobet, Sylvain Maire. A spectral Monte Carlo method for the Poisson equation. Monte Carlo Methods and Applications, 2004, 10 (3-4), pp.275-285. ⟨hal-01479844⟩
305 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More